# SDR QXEA2019120200441

- Difficulty date: November 28, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N650QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000809
- Aircraft time: 1,040 hours, 675 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR (L1) DIFFICULT TO OPEN. REMOVED FROM SERVICE. OPEN AND CLOSE MAIN CABIN L1 SEVERAL TIMES NO FOUND ABNORMALITIES. A/C OK FOR SERVICE. COULD NOT DUPLICATE. NO PARTS REPLACED.
